کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
846511 909207 2016 3 صفحه PDF ندارد دانلود کنید
عنوان انگلیسی مقاله
Exact analytical solution for the electromagnetic wave propagation in a photonic band gaps material with sinusoidal periodicity of dielectric permittivity
ترجمه فارسی عنوان
راه حل تحلیلی دقیق برای انتشار امواج الکترومغناطیسی در مواد شکاف باند فوتونی با دوره تناوب سینوسی گذردهی دی الکتریک
کلمات کلیدی
موج الکترومغناطیسی؛ مواد شکاف باند فوتونی
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مهندسی (عمومی)
چکیده انگلیسی

We used an exact analytical approach to investigate the propagation of the electromagnetic wave through a photonic band gaps material with sinusoidal periodicity of a dielectric permittivity. Mathieu's functions are used to obtain the solution of Maxwell equations in the structure for the nonzero angle of incidence wave. The analytical expression of the transmittance and the distribution of the electric field inside the structure are given.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Optik - International Journal for Light and Electron Optics - Volume 127, Issue 4, February 2016, Pages 1627–1629
نویسندگان
,